| Model Number |
60728818 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
01/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.(b)(4).
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit the customer observed a foreign body inside the tubing.The customer elected not to use the syringe kit.No injury or adverse event was reported.